# SDR CA990111020

- Difficulty date: December 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757-200 SERIES
- Engine: Rroyce RB211535E437
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

(CAN) WHILE PARKED ECAIS MESSAGES:  RT GENERATOR; RT DRIVE DISK, AND RT OIL PRESSURE RED WARNING.  NR 2 ENGINE WAS SHUT DOWN.  TROUBLESHOOTING CARRIED OUT AND HP FUEL PUMP AND FUEL FLOW GAUGE WERE REPLACED.  ENGINE CHECKED SERVICEABLE.  A SECOND SPOOL DOWN OCCURRED THREE DAYS LATER AND THE ENGINE WAS REPLACED.
